Ask
Please use this form for health related questions only. For all other questions please contact customer service.

Why is there a warning about cholesterol-lowering medication?

I'm on Cholesterol lowering meds along with meds for my heart because I've had palpitations.   I've called and spoke with my doctor about starting the nutriblast and he stated that I shouldn't be concerned and that he encourages me to start any healthy eating habits such as the Nutriblasts.  He asked me to contact the maker to find out why they put the discloser in the manual. Any help here?  Is there foods I should avoid?

5 Answers
4 years ago

Dietitian's Answer

We recommend discussing any dietary changes, including the introduction of NutriBlasts, with your Dr. if you are taking these prescription medications. When consuming more fruits and vegetables, favorable outcomes such as reduced cholesterol, lower blood pressure, and improved sleep, among others, have been recorded. In this case, medication dosages would need to be adjusted. In addition, some foods may interact with certain medications (most notably grapefruit and citrus fruits) which might increase the potency of the drug and cause negative side effects.

Community Answers

You must be signed in to answer. Sign In or Register for Free

Thank you very much. I've been having a nutri blast every morning for 10 days. I just printed off the 3 day cleanse. I'm off to the store.
I am taking Levimer, Humalog, Synthroid, Morphine, Fentynal, Metformin, Januvia, Coumadin, Plavix, Aspirin 81mg, zertec, Metoprolol Succ and Ester C. I have type 2 Diabetes,coronary artery disease, High Blood Pressure, Hypothyroidism, allergies and a blood disorder that is not enough blood proteins S and c. I ask my family Dr. if I could use NutraBullet and Super Foods. He said yes. I need to boost thyroid function, lower blood sugar, lower chloesterol and triglycerides and lose weight. I cannot take Statins. Dr wants me to try Zetia which I cannot afford. Then I ask my heart Dr. and he said he would not reccond using NutriBullet. So I asked my blood Dr. and he said absolutly not. Superfoods would interfear with Coumadin. Now you are the nutritionist so Which of the recipes can I use that will not interfear with my medications? Thank you!
I'm afraid this is something you will need to discuss further with your Dr. I am not at liberty to provide personal nutrition counseling as I am not familiar with your complete health history nor have the appropriate patient/RD relationship to provide such specific recommendations.
how to lower cholesterol

You must be signed in to answer. Sign In or Register for Free